A discoloration around the tip of penis (around the hole)
Hello, I'm a 23 year old male with concerns about his manhood. I've recently been involved in unprotected sex over the past few months with the same partner. Since I've been having sex with my girlfriend I've noticed that at first I've been getting very irritated around the shaft, and that my skin would dry and just come off. I'm am by the way uncircumsized. At first I wasn't too worried, it went away and came back a few times, this has happened to me before with my previous relationship a few months back. But this time its more irritable, it comes back and the shaft of my penis becomes red mostly on the right side, almost looks like a bulge. The skin just keeps shedding on a daily basis pretty much. I've tried using vasoline a couple of times but that hasn't helped. Following my experiment with vasoline today i've noticed what looks like a brusing around the tip of my penis its about the size of a quarter circuling around the hole of the penis. It doesn't irritate me or hurt when I urinate but the discoloration is dark and its got me worried. I don't know what to do, I've never had a check up done on my manhood, and I don't know where to go or who to ask.
I have a doctor i see on a time to time basis about my hernia problem which has no relevance to this, but could i possible speak to him, is he a trained doctor for such a delicate situation. Anyways I'm really worried, any feedback is greatly appriciated.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.